# SDR CALA2013080790205

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 47,543 hours, 10,101 cycles
- Engine: Pwa PW4077
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS LIGHT IS NOT SHOWING ANY INDICATION ON THE FMC POS-REF PAGE, NO ASSOCIATED STATUS MESSAGE PRESENT.   RESET LEFT MMR.  PERFORMED LT MMR MAT TEST PASSED.  RESET AIMS, NO HELP.  STILL NO GPS LIGHT COORDINATE DISPLAY ON FMC ONLY.  RT GPS DISPLAY OK.  REPLACED MMR-L AND GROUND TEST FOR ILS-L AND GPS-L PASS IAW MM.  CONFIRMED LEFT GPS POSITION EXIST ON LT FMS POS-REF PAGE.
